# SDR HALA2023081500173

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 27,588 hours, 4,383 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 9640453001
- Part serial: 04534
- Condition: Faulty
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - HF 1 - FAILED TO TUNE 2HRS LATER. COM - SINGLE PTT STUCK. REMOVED AND REPLACED HF1 COUPLER (3RE1) PER AMM 23-11-36-400-801-A. HF TUNES. OPS CHECK GOOD. OK FOR SVC.
